Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The relationship between
fragmentable spaces and class $\mathcal {L}$ spaces


Authors: Jian Yu and Xian-Zhi Yuan
Journal: Proc. Amer. Math. Soc. 124 (1996), 3357-3359
MSC (1991): Primary 47H10; Secondary 46C05
MathSciNet review: 1342049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we show that each fragmentable space introduced by Jayne and Rogers in 1985 is of class $\mathcal {L}$ which was introduced by Kenderov in 1984. Our example shows that a space which is of class $\mathcal {L}$ may not be a fragmentable space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10, 46C05

Retrieve articles in all journals with MSC (1991): 47H10, 46C05


Additional Information

Jian Yu
Affiliation: Institute of Applied Mathematics, Guizhou Institute of Technology, Guiyang, Guizhou, China 550003

Xian-Zhi Yuan
Affiliation: Department of Mathematics, The University of Queensland, Brisbane, Queensland 4072, Australia
Address at time of publication: Department of Mathematics, Statistics & Computer Science, Dalhousie University, Halifax, Nova Scotia, Canada B3H 3J5
Email: xzy@axiom.maths.uq.oz.au, yuan@cs.dal.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03468-5
PII: S 0002-9939(96)03468-5
Keywords: Fragmentable space, class $\mathcal{L}$, \v Cech-complete space
Received by editor(s): March 14, 1995
Received by editor(s) in revised form: April 24, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society